# SDR DALA2018022601146

- Difficulty date: February 25, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Pan
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RINGPANS (2EA) ON LT/RT WINDOW UPPER AFT CORNER OF STA 1003. (CRACK LONG 0.400") AREA WAS REPAIRED PER VOL I SRM 56-20-02 FIG 3.
